# SDR QXEA200300664

- Difficulty date: May 30, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 13,570 hours, 19,336 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RDM- ON FLIGHT 2055 AT 20,000 FEET, DURING DESCENT UNKNOWN SOURCE OF SMOKE FILLED CABIN AND COCKPIT TO A "HAZE" LEVEL WITH ASSOCIATED BURINING SMELL OF POSSIBLY OIL.  THIS DECREASED AS THE FLIGHT CONTINUED.  INSPECTED BOTH ENGINE OIL LEVELS.  GROUND RAN EACH ENGINE.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
